# SDR MTNA20250711001

- Difficulty date: August 16, 2024
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 40,485 hours, 35,997 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 40,485 hours, 40,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK HAS BEEN FOUND ON LH WING LOWER SKIN P/N S54310211208 (REF SRM 571421-01-A01 ITEM 1A) AND F/S LOWER CHORD P/N S57112036200 (REF SRM 571210-02-A01 ITEM 1A) AT RIB 10 TENSION BOLT HOLE.  HOLE HAS BEEN OVERSIZED BY CUSTOMER TO 11.049MM (0.435”) TO REMOVE ALL DAMAGE.  NO OFFSET VALUE HAS BEEN REPORTED.  FOR ADDITIONAL DETAILS AND PICTURES, REFER TO SDR_00244960_01_A.
